# SDR 96FDEA01443

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208407
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0248 AND 006, CORROSION (C53-111-01, -3) ON LOWER CHORD OF FLOOR BEAM AT BS 1166 WL 200 RBL 27 AT NUTPLATE.  *S/D*  MECHANICALLY REMOVED CORROSION IN AN AREA OF .75 BY 4, .066 MATERIAL REMOVED FROM ORIGINAL THICKNESS OF .120, OUT OF LIMITS PER FED EX SRM 53-10-1.  CUT OUT DAMAGE AREA OF FLANGE AND REPAIRED PER FED EX SRM 53-10-8 FIG 8.
